# SDR 2003FA0001139

- Difficulty date: October 8, 2003
- Submitted: November 7, 2003
- Operation: General aviation
- Aircraft: N886EA
- Make and model: Dhav DHC6300
- Aircraft serial: 756
- Engine: Pwa PT6A60A
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Misinstalled
- Location: Lower Spar Cap
- Part time: 15,319 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SMOKING RIVETS OBSERVED AT WS122-140 PROX DURING SCHEDULED INSPECTION.  THESE RIVETS ARE CRITICAL TO WING INTEGRITY.  IT APPEARS THAT THE RIVETS DID NOT PROPERLY ENGAGE THE HOLE DURING OEM INSTALLATION.  SUGGEST ALL WING BOXES WITHIN 10 SERIAL NUMBER RANGE BE CLOSELY INSPECTED FOR SAME.(K)
